Entity

Time filter

Source Type


Arefi M.,Kurdistan Digestive and hepatic Diseases Research Center | Allahyar Parsa V.,Kurdistan Digestive and hepatic Diseases Research Center | Yousefinejad V.,Kurdistan Digestive and hepatic Diseases Research Center | Darvishi N.,Kurdistan Digestive and hepatic Diseases Research Center
Indian Journal of Forensic Medicine and Toxicology | Year: 2013

Background: hemolysis is a rare finding in patients with Aluminum phosphide (AlP) poisoning. In this report a patient with the AlP poisoning and intravascular hemolysis will be presented. Case Report: The patient was a 25 years old man who ingested three tablets (9gr) of AlP for suicide attempt one hour before admission to poisoning emergency ward of Baharloo hospital in Tehran. He had nausea, vomiting, heartburn, and mild metabolic acidosis on the arrival to the hospital. The patient had no fever, loss of consciousness and respiratory distress. History of specific disease and concomitant use of other drugs was not mentioned. Supportive care was done for the patient. He was icteric and his serum bilirubin was increased and hemoglobin was decreased 24 hour after admission during hospitalization. Laboratory tests were negative for hepatitis and liver, gall bladder and bile duct ultrasound was normal. G6PD (glucose 6 phosphate dehydrogenase) deficiency was confirmed. The patient was discharged with the good condition after a week. Conclusion: Due to lack of other drug use and the underlying causes for hemolysis in this case, it seems ALP should be added to the etiologies of hemolysis in patients with glucose 6-phosphate dehydrogenase deficiency. Source

Discover hidden collaborations